# SDR THG2003F00000

- Difficulty date: March 17, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N36WP
- Make and model: Beech A36
- Aircraft serial: EA13
- Engine: Cont TSIO520UB
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Rod End
- Part number: HMX5FGM
- Condition: Inoperative
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT HEARD LOUD NOISE DURING FLIGHT AS MAIN LANDING GEAR WAS ACCUATED TO UP POSITION, GOT UNSAFE LANDING GEAR WARNING LIGHT.  PILOT ASKED FOR ASSISTANCE FROM LOCAL FBO.  ON FLY-BY, PERSONNEL ON GROUND NOTICED THAT NOSE GEAR WAS NOT LOCKED IN DOWN POSITION; BUT WAS SWINGING BACK AND FORTH IN AIRSTREAM.  PILOT THEN TRIED TO MANEUVER A/C SO NOSEGEAR WOULD LOCK INTO DOWN POSITION, BUT WITH NO SUCCESS.  AS A/C CAME IN FOR LANDING, GEAR WAS CYCLED ONE MORE TIME AND AT THAT TIME .5000 INCH PIECE OF ROD END (REMAINING ON END OF BRAZE/PLUNGER ROD ASSEMBLY), JUST HAPPENED TO ALIGN AND CONNECT WITH REMAINING ROD END BEARING PIECE (LT ON ACCUATOR ARM), AND LOCKED NOSE GEAR INTO DOWN  LOCKED POSITION.  A/C LANDED SAFELY.
